About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (4)

Jun 25, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I agree with darial. I’m not a medical professional. It took me almost 6 months to get off of Effexor XR 75mg. Without my pharmacist assistance I’d still be on it. Talk to your pharmacist. They understand all of the side effects and will help you be successful. Good luck!

May 28, 2018 · Panic attacks and depression in Depression & Anxiety

Gary, thank you for this. I do take a klonopin and pray it kicks in by 5:30 so I can get ready for work. I've missed quite a bit the last few weeks. I had started taking 20 mg of prozac about 5 weeks ago, and that is when everything really went belly-up. I've been off it for 8 days now and the side effects have started to subside. Since starting the Seroquel, I'm getting a few hours of sleep at night. Honestly, I think getting older is playing havoc with my system and the things that were once tried and true don't mix as well as they used to mix. Keeping my fingers crossed that my doctor and I have found a solution for all of this and that the anxiety starts to fade soon. It's been a long year and I'm ready for a break.

May 28, 2018 · Panic attacks and depression in Depression & Anxiety

Hi Teresa. I’ve tried yoga, calming music, breathing techniques, etc. I used to talk to my mom but she has passed away and I’m newly divorced. Have been seeing a counselor. The new meds are helping some. I’m hoping once they are in my system that I’ll stop waking up each morning with my body tensed up. I realize this is all a temporary reaction to current life events and that I need to pull it together, but depression is making this very logical response difficult to initiate. Really needed to bounce all this off a person. I used to go bike riding and I did just get my bicycle serviced. Now I just need to make myself get on it and pedal. I’ve been off the Prozac for a week now. Hopefully the negative side effects are going to finish exiting my body soon. Amazes me how a medication that was SO effective in the past can turn into your worst enemy.

May 27, 2018 · Panic attacks and depression in Depression & Anxiety

I’ve taken antidepressants for most of my life. Was recently on mirtazipine, but it wasn’t helping. My doctor tried Zoloft and prozac, but each caused severe panic attacks. Anxiety is nothing new, but this has been debilitating. Just started taking Seroquel to help me sleep. Also taking clonazipam 0.5 twice a day. I did sleep, but wake up feeling like my skin is going to crawl off of my body. I’ve never felt this bad before. For the record, the SSRI’s have worked in the past, but for some reason my body isn’t tolerating them this time. I’m 59, employed, and scared to leave my house. I go to work, but when I get home I just sit in a chair and stare and wait for the tingling in my arms, hands, and feet to stop. Can someone tell me how to get a handle on this? My doctor has started the Seroquel at 25-50mg per night.